Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feel panicked, tensed while driving. Is it due to Duromine?

I am a 31 year old female, 78 kg and 1.6 m and have been on Duromine for about 8 months now. I have been having trouble drivingas I get all tensed up around bends/curves and start panicking and fearing loss of control and accident. I have never been in an accident before but my driving is just full of fear. This however started in 2009/2010 I think but back then I would take it for a couple of weeks and then stop and so on. Could my panic and anxiety while driving be arising from the use of Duromine?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Wmlotana,
Welcome to healthcare magic!
May be the Duromine is the cause of your anxiety related symptoms. It affects the function of brain by increasing the sympathetic flow.
The sypathetic effects cause anxiety, agitation, panic attacks in susceptible individuals.
It can impair the driving skills. So take duromine after reaching the destination.
I hope you would get benefitted from my advise.
Wish you a good health.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor